MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

MEDTRONIC NEUROMODULATION SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 97712
Medical Device Problem Codes Battery Problem (2885); Charging Problem (2892); Connection Problem (2900); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from a patient's representative regarding an external device.The reason for call was caller stated that the patient was trying to charge but they couldn't get the device into charge mode.Caller confirmed that the patient was trying to recharge the implant.Based on what the caller was describing seeing on the recharger (insr) screen, agent understood that they were seeing the charge the recharger now screen, however caller declined seeing the warning or informational sign in the upper left corner of the screen.Agent was unable to confirm which screen the caller was actually seeing.Caller saw that the desktop charger green light was on.Caller had the desktop charger connected to theinsr, so agent had the caller unplug the desktop charger from the insr.Caller then saw an informational screen appear and agent understood that the caller was seeing the recharger battery low screen.Agent had the caller plug the desktop charger back into the insr, however nothing changed.Agent asked the caller about the connection between the desktop charger and insr.Caller said that the desktop charger was loose and that the desktop charger was really easy to pull out of the insr.The issue was not resolved.Agent sent a request to repair to replace the dtc.
 
Additional Manufacturer Narrative
Section d information references the main component of the system.Other relevant device(s) are: product id: 37761-rfb, serial/lot#: (b)(6), udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Coding updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Section b5 event description is updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Patient rep called back saying they hadn't received the replacement dtc yet.Agent reviewed expected shipping timing from when the request was submitted on monday and confirmed with tracking number that package should be delivered today.Agent provided tracking number to caller.Patient rep (see initial reported) called back and confirmed receiving the replacement dtc.Patient rep mentioned the patient plugged in the dtc and gets the same error message.Patient rep described the recharger (insr) was showing charge the recharger now screen while the insr was in the charging cord in the wall.Agent instructed patient rep to plug the dtc into another outlet, patient rep pressed the green button and described the recharger showed the reposition antenna screen then charge the recharger now screen.Agent asked, patient rep mentioned the patient last charged their implant on friday and patient noted the recharger doesn't show any bars.Patient rep mentioned the patient last used the patient programmer several years ago.Patient inserted new aaa batteries into the patient programmer, then patient rep tried to sync the patient programmer to the implant and the patient programmer showed group b 3.60.Agent instructed patient to start a charge session; insr showed eri then screen changed to show all the bars on the bottom of the screen shaded in black.Agent reviewed with patient rep this is the screen that shows the implant is charging.Agent reviewed eri, eos and longevity of the implant with patient rep.The patient was redirected to their healthcare provider to further address the issue.

Brand Name
SURESCAN
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer (Section G)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24506515
Report Number2182207-2026-00574
Device Sequence Number13229003
Product Code LGW
UDI-Device Identifier00643169109506
UDI-Public(01)00643169109506(17)170814
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number97712
Device Catalogue Number97712
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer03/02/2026
03/04/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date03/06/2026
03/30/2026
Date Device Manufactured09/14/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11."
Patient Age81 YR
Patient SexMale